# SDR AALA981883

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 29R SPLICE RIGHT VERTICAL LEG CORRODED STATION 1010.  REMOVED AND REPLACED STRINGER SPLICE PER SRM 53-10-3 FIG 1.  (M)
